# SDR UIEA2011030600154

- Difficulty date: March 6, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 27,173 hours, 1,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 385 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIGHTNING STRIKE DAMAGE TO 65B07656-259 SKIN WAS DETECTED AT BS 385 AND S31AL.  THE DEPTH OF LIGHTNING STRIKE DAMAGE WAS .015 INCHES AS RECORDED IAW SIAEC NRC 005380.  (THE LIGHTNING STRIKE DAMAGED AREA WAS LOCALIZED IN 65B07656-259 SKIN ONLY.  THE LIGHTNING STRIKE DAMAGED AREA WAS TRIMMED FROM THE .063 INCH THICK 65B07656-259 SKIN BY ENCOMPASSING THE LIGHTNING STRIKE DAMAGE IN A FWD TO AFT RECTANGLE MEASURING, APPROX 2.0 INCHES IN LENGTH AND 1.2 INCHES IN WIDTH.  FOR EASE OF REMOVING THE DAMAGED AREA FROM 65B07656-259 SKIN, THE SAME ADJACENT AREA WAS ALSO TRIMMED FROM THE .071 INCH THICK 65B07656-237 DOUBLER.
